# SDR DALA2024081408136

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 76,122 hours, 29,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 LEFT AFT DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND L3 DOOR GIRT BAR LOCK LOOSE- REINSTALLED GIRT BAR LOCK PER B757-200 AMM 25-66- OPS CKS GOOD. (6143868)
